# SDR USAA920080119

- Difficulty date: December 28, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, R2 DOOR CUTOUT INTERCOSTAL CRACKED, BS 680.  REPLACED R2 DOOR CUTOUT INTERCOSTAL CRACKED, BS 680 IAW USAIRWAYS EO 5304R143.
